# SDR QXEA9800467

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Condition: Fretting
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR BOOSTER TO HORIZONTAL STAB MOUNTS HAVE .010 TO .015 RADIAL PLAY AND THE LOWER LEFT MOUNT IS FRETTING.  REPAIRED IAW HORIZON AIR EA 4-55-51.
